# SDR C2XA05SH144

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 8,727 hours, 7,406 cycles
- Engine: Pwa R985*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CENTER OMEGA BEAM CORRODED AT RAMP ANGLE FRM 20. MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM FROM FRMS 19-25 IAW SRM 51-40-02. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
